About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 947291, 5 pages
Research Article

Global Strong Solution to the Density-Dependent 2-D Liquid Crystal Flows

1Department of Mathematics, Zhejiang Normal University, Jinhua 321004, China
2Department of Applied Mathematics, Nanjing Forestry University, Nanjing 210037, China
3Department of Mathematics, Inha University, Incheon 402-751, Republic of Korea

Received 6 November 2012; Accepted 14 February 2013

Academic Editor: Giovanni P. Galdi

Copyright © 2013 Yong Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Yanan Wang, Yong Zhou, Ahmed Alsaedi, Tasawar Hayat, and Zaihong Jiang, “Global regularity for the incompressible 2D generalized liquid crystal model with fractional diffusions,” Applied Mathematics Letters, vol. 35, pp. 18–23, 2014. View at Publisher · View at Google Scholar
  • Jishan Fan, Fucai Li, and Gen Nakamura, “Global strong solution to the 2D density-dependent liquid crystal flows with vacuum,” Nonlinear Analysis-Theory Methods & Applications, vol. 97, pp. 185–190, 2014. View at Publisher · View at Google Scholar
  • Yanan Wang, and Zaihong Jiang, “On Regularity Criteria for the Two-Dimensional Generalized Liquid Crystal Model,” Abstract and Applied Analysis, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • Jishan Fan, and Fei Jiang, “Large-Time Behavior Of Liquid Crystal Flows With A Trigonometric Condition In Two Dimensions,” Communications On Pure And Applied Analysis, vol. 15, no. 1, pp. 73–90, 2016. View at Publisher · View at Google Scholar